# SDR U2RA201202164861

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,114 hours, 20,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARMING LEVER HARD TO MOVE BETWEEN ARM AND DISARM. CLEANED AND LUBED DOOR LINKAGE FOR ARMING LEVER IAW MM 12-21-18.  OPS CHECKED GOOD AT THIS TIME.
